Sublinear Functions on R.
Aequationes mathematicae, Tome 12 (1975), pp. 200-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1975__12_136509,
author = {Edgar Berz},
title = {Sublinear {Functions} on {R.}},
journal = {Aequationes mathematicae},
pages = {200--206},
year = {1975},
volume = {12},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AM2_1975__12_136509/}
}
Edgar Berz. Sublinear Functions on R.. Aequationes mathematicae, Tome 12 (1975), pp. 200-206. http://geodesic.mathdoc.fr/item/AM2_1975__12_136509/